Getting off the pill: Changes after three months.

Thought I’d make a little update again, also for myself to keep track on what’s going on. ūüôā

Like I said in my last post I got a lot more pimples. I still get them but it already got a little better and I guess it’s because of two products¬†I¬†reintroduced into my skincare again. I will write¬†a separate blogpost about this soon.

What I still did not get is my period, just some spotting.. I know many women worry about this when getting off the pill and so do I. It really shows you how messed up your hormones are. It actually¬†is normal however that it can take up to a year to get a regular cycle. The weird thing is that I get quite a lot of pms or at least what I think is pms.. I don’t really know my body at the moment, I feel things I didn’t feel while being on the pill. It’s like I need to get to know¬†how my body works¬†and to learn what it’s telling me again from scratch.

I also feel like I gained some weight in the last few weeks. I’m not sure though if it’s weight gain or just water retention because of pms because it’s mostly just on a few days when I really feel like I did. Too bad, most women seem to lose weight when getting off the pill. ūüėÄ

It might be also possible that the pill damaged my thyroid function and that’s the reason why I gain weight and feel tired, which I also do. I always had a light¬†hypothyroidism all the time while being on the pill but I read that it can get worse after you stop taking the pill. Your thyroid didn’t have to do much over the past years, it didn’t have to produce that¬†many¬†hormones as the body got them from the pill so that’s why it’s possible it reduced it’s activity and doesn’t work properly¬†anymore.

I also talked about these hormonal issues with my doctor today and she¬†recommended to take monk’s pepper to balance out my hormones. I’ve taken it for almost one month now already as I found out about it online when looking for tips. I can’t really say if it helps yet as you need to take it about 3 months to get¬†results. my doctor also¬†reassured again that what I’m going through is normal but¬†told me that I should definitely get¬†a new blood test for my thyroid soon which I will.

OLYMPUS DIGITAL CAMERA

2 thoughts on “Getting off the pill: Changes after three months.”

Leave a Reply

Your email address will not be published. Required fields are marked *